MAUDE Adverse Event Report: GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 9128E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
On (b)(6) 2021 getinge became aware of the event which took place on (b)(6) 2021.The event was related with one of the washer disinfector with model name 9128e.As it was provided the empty container and hook which was welded to the wash cart fell to the floor.The wash cart is not registered as a medical device, however it is used with washer disinfector 9128e as a system.There was no injury reported, however we decided to report the issue based on a potential as the event could bring a hazardous situation for the operator and lead to serious body injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer reference number: (b)(4).
 
Event or Problem Description
Manufacturer reference number: (b)(6).
 
Additional Manufacturer Narrative
The purpose of this submission is to provide a correction of #h4.Device manufacture date.This is based on the result of an internal review noting the initial report was incorrectly submitted stating another manufacture date.#h4.Previous device manufacture date: 2019-09-28.Corrected device manufacture date: 2019-08-28.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
On august 3rd, 2021 getinge became aware of the event that took place on (b)(6) 2021.The event was related with one of the washer disinfector with model name 9128e used together with the container/utensil wash cart 1300.When reviewing reportable events for this type of issues we were able to establish that the complaint is a single isolated complaint related to 91 series washer disinfector for the last 5 years with an allegation that the cart, rack, instruments or containers fell or nearly fell of the manual trolley - the container/utensil wash carts 1300 due to the welding spots detached.As it was provided in the complaint record, the device involved was a container/utensil wash carts 1300, part number 6001704901, equipped with hooks, part number 6001704701.At the time of event occurrence, it was used together with washer disinfector 9128e, with serial number (b)(6), udi number (b)(4).The device was manufactured on 28th august, 2019.During the investigation course, we were able to establish, that welding process of cart hooks was not performed correctly and the hooks started to detach from the wash cart in welding spots.It consequently led to the situation where the empty container and hook assembly fell from the wash cart on the ground.It was considered that most probably root cause of this failure is related to manufacturing error.It was established that when the event occurred, the accessory used with the washer disinfector did not meet its specification and in this way device contributed to reportable event.None of the provided information indicates that upon the event occurrence the device was being used for patient treatment.The getinge product was directly involved with the reported incident.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time as the incident was considered as single, isolated one related with loads which falling off by the welding spots detachment on the container/utensil wash carts 1300.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
91E-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
dennis genito
ljungadalsgatan 11
vaxjo 
MDR Report Key12318871
Report Number9616031-2021-00024
Device Sequence Number16850613
Product Code MEC
UDI-Device Identifier07340153710061
UDI-Public(01)07340153710061
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9128E
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer09/10/2021
11/23/2021
12/16/2021
03/22/2022
05/05/2022
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date10/05/2021
11/24/2021
01/10/2022
04/15/2022
05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown